# SDR 95UAL900081

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hi-Loc Collar
- Part number: BACC30M
- Condition: Missing
- Location: Floor Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND 19 HI-LOC FASTENERS USED TO SECURE AN ATTACHMENT CLIP TO THE FLOORBEAM, MISSING THEIR COLLARS.  INSTALLED COLLARS.
